MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS STEM CLRD HO 7; HIP IMPLANT FEMORAL STEM

DEPUY IRELAND - 3015516266 EMSYS STEM CLRD HO 7; HIP IMPLANT FEMORAL STEM
Model Number 4742-07-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Physical Asymmetry (4573)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for post operative sciatic nerve pain.Event is serious and is considered severe.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2021.Date of event: (b)(6) 2021.(right hip).Treatment: exploration was performed and there was no evidence of tethering.The nerve was palpated and found to be free of any tension.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Through follow up it is now understood there is no allegation associated against a product malfunction.Based on the photographic evidence nothing indicative of a device nonconformance was found.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: d6a.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Doi: (b)(6) 2022: patient received a right tha to treat end-stage osteoarthritis.The patient received an emphasys stem, pinnacle cup, cocr head, and altrex liner.The surgeon notes that, due to the patient¿s anatomy, the stem sat a little proud resulting a minimal lengthening of the right leg causing a slight leg length discrepancy.The procedure was completed without complications.Doe: (b)(6) 2022: after the spinal anesthesia wore off, the patient complained of sciatic pain.The patient was brought back to the or to determine if the sciatic nerve was tethered with one of the sutures.Upon entering the joint, the surgeon determined that the sciatic nerve was not tethered nor tight.No operative corrections were performed.The procedure was completed without complications.Clinic note dated (b)(6) 2022: patients foot drop and sciatic nerve palsy are completely resolved.The patient does have limb asymmetry, with the right leg slightly longer than the left.The patient is prescribed a 9 mm shoe lift.

Brand Name
EMSYS STEM CLRD HO 7
Common Device Name
HIP IMPLANT FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15788123
Report Number1818910-2022-22798
Device Sequence Number12150798
Product Code MEH
UDI-Device Identifier10603295505570
UDI-Public10603295505570
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K211657
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4742-07-200
Device Catalogue Number474207200
Device Lot Number3763255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer11/03/2022
12/16/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date11/22/2022
12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX52OD; ARTICULEZE M HEAD 36MM +8.5; EMSYS STEM CLRD HO 7; PINNACLE SECTOR II CUP 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite